# SDR 9800129990

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Noise
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FOLLOWED BY A BANG OCCURRED FROM NOSE GEAR AREA ON GEAR RETRACTION AFTER TAKEOFF.  FLIGHT WAS CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  NOTE:  EMERGENCY EQUIPMENT WAS REQUESTED ON STANDBY AS A PRECAUTION.  MAINTENANCE INSPECTED AREA AND NO PROBLEMS WERE FOUND.  REPLACED BOTH NOSE TIRES AS A PRECAUTION.
